# SDR UALA2009121503879

- Difficulty date: December 15, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 55,643 hours, 19,587 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 980
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F-O 02 MASK HARNESS LEAKS.  FOUND HEAD HARNESS INFLATION COMPLETELY INOP DUE TO DISCONTINUITY OF BLADDER IN HARNESS.  REPLACED MASK ASSY.
